# SDR SWAA2023011982993

- Difficulty date: December 18, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 20,005 hours, 9,591 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 500i L-Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD LOWER ATTACH ANGLE HAS CORROSION AT BS 500I, LBL25-RBL25.  LOCATED, DRILLED, AND COUNTERSUNK NEW ATTACH ANGLE IAW SRM 51-40-02.  INSTALLED NEW ATTACH ANGLE IAW SRM 51-40-02.  REMOVED CORROSION IAW SRM 51-10-02. MAX MATERIAL REMOVED .022. DAMAGE REMOVAL IS OUT OF LIMITS IAW SRM 53-30-08-1A-1. REMOVED DAMAGED ATTACH ANGLE FOR REPLACEMENT IAW SRM 51-40-02.   LOCATED, DRILLED, COUNTERSUNK, AND INSTALLED NEW ATTACH ANGLE IAW SRM 51-40-02.
